# SDR CALA2019092301614

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D534752S25800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, SILL PLATE, FR 52A-56, HAS CORROSION (A3NB -52-3-6042) AT REF NR 9298402. REMOVED AND REPLACED AFT CARGO DOOR CUTOUT SILL PLATE IAW SRM 51-72-11-911-001. REMOVED AND REPLACED AFT CARGO DOOR CUTOUT SILL PLATE IAW SRM 51-72-11-911-01.
